Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 108, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 17, 2016, 8:25 PM PST. It took effect at Nov 18, 2016, 12:58 AM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2016, 8:25 PM PST (04:25 UTC)
- In effect from
- Nov 18, 2016, 12:58 AM PST
- Expired
- Nov 18, 2016, 4:00 PM PST
- In force
- 15 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
984 WHUS76 KEKA 180425 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 825 PM PST THU NOV 17 2016 PZZ470-475-181230- /O.CON.KEKA.SC.Y.0107.000000T0000Z-161118T0800Z/ /O.CON.KEKA.GL.W.0056.161118T1600Z-161119T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 825 PM PST THU NOV 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM 8 AM FRIDAY TO 4 AM PST SATURDAY... * WAVES...NW SWELL 10 TO 12 FT AT 14 SECONDS. THE SWELL WILL SLOWLY SUBSIDE THIS EVENING...EVENTUALLY FALLING BELOW 10 FT. STEEP...MIXED SEAS WILL BUILD RAPIDLY FRIDAY AND LAST THROUGH THE WEEKEND...REACHING 15 TO 20 FEET AT TIMES. * WINDS...S INCREASING TO 30 TO 40 KT WITH OCCASIONAL GUSTS TO 50 KT FRIDAY AFTERNOON INTO FRIDAY NIGHT. WINDS WILL REMAIN GUSTY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ450-455-181230- /O.CON.KEKA.SC.Y.0107.000000T0000Z-161118T0800Z/ /O.NEW.KEKA.SC.Y.0108.161118T1600Z-161120T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 825 PM PST THU NOV 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 2 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 2 PM PST SUNDAY. * NW SWELL 10 TO 12 FT AT 14 SECONDS. THE SWELL WILL SLOWLY SUBSIDE THIS EVENING...EVENTUALLY FALLING BELOW 10 FT. MIXED SEAS WILL BUILD RAPIDLY FRIDAY AND LAST THROUGH THE WEEKEND...REACHING 9 TO 14 FEET AT TIMES. * WINDS...S INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT FRIDAY AFTERNOON INTO FRIDAY NIGHT. HIGHER WINDS ARE EXPECTED NEAR AND DOWNWIND FROM CAPE MENDOCINO AND POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
117 WHUS76 KEKA 180858 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1258 AM PST FRI NOV 18 2016 PZZ470-475-181700- /O.EXB.KEKA.SC.Y.0108.161118T0858Z-161118T1600Z/ /O.CON.KEKA.GL.W.0056.161118T1600Z-161119T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1258 AM PST FRI NOV 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. * NW SWELL 10 TO 12 FT AT 14 SECONDS. THE SWELL WILL SLOWLY SUBSIDE...FALLING AROUND 10 FT. MIXED SEAS WILL BUILD RAPIDLY FRIDAY AND LAST THROUGH THE WEEKEND... REACHING 9 TO 14 FEET AT TIMES. * WINDS...S INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT FRIDAY AFTERNOON INTO FRIDAY NIGHT. HIGHER WINDS ARE EXPECTED NEAR AND DOWNWIND FROM CAPE MENDOCINO AND POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-181700- /O.EXT.KEKA.SC.Y.0108.161118T0858Z-161120T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1258 AM PST FRI NOV 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PST SUNDAY... * NW SWELL 10 TO 12 FT AT 14 SECONDS. THE SWELL WILL SLOWLY SUBSIDE...FALLING AROUND 10 FT. MIXED SEAS WILL BUILD RAPIDLY FRIDAY AND LAST THROUGH THE WEEKEND... REACHING 9 TO 14 FEET AT TIMES. * WINDS...S INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT FRIDAY AFTERNOON INTO FRIDAY NIGHT. HIGHER WINDS ARE EXPECTED NEAR AND DOWNWIND FROM CAPE MENDOCINO AND POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
988 WHUS76 KEKA 181031 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 231 AM PST FRI NOV 18 2016 PZZ450-455-181845- /O.EXT.KEKA.SC.Y.0108.000000T0000Z-161119T0000Z/ /O.EXB.KEKA.GL.W.0056.161119T0000Z-161119T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 231 AM PST FRI NOV 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST SATURDAY. * MIXED SEAS BUILDING TO 7 TO 10 FT THIS AFTERNOON AND 14 TO 15 FT ON SATURDAY. EXPECT STEEP SOUTH WAVES MIXED WITH WESTERLY SWELL SYSTEMS. * WINDS...S WINDS INCREASING TO 20 TO 30 KT THIS AFTERNOON WITH GUSTS NEAR 40 KT POSSIBLE NEARSHORE. OCCASIONAL GUSTS TO 45 KT WILL BE POSSIBLE WITH THE FRONTAL PASSAGE TONIGHT. THE STRONGEST NEARSHORE WINDS WILL BE AROUND POINT SAINT GEORGE, CAPE MENDOCINO, AND POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-181845- /O.CON.KEKA.SC.Y.0108.000000T0000Z-161118T1600Z/ /O.CON.KEKA.GL.W.0056.161118T1600Z-161119T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 231 AM PST FRI NOV 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 AM PST SATURDAY... * MIXED SEAS BUILDING TO 11 TO 16 FT THIS AFTERNOON AND 15 TO 19 FT ON SATURDAY. EXPECT STEEP SOUTH WAVES MIXED WITH MULTIPLE WESTERLY SWELL SYSTEMS. * WINDS...S WINDS INCREASING TO 30 TO 40 KT THIS AFTERNOON. OCCASIONAL GUSTS NEAR 50 KT WILL BE POSSIBLE WITH THE FRONTAL PASSAGE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
379 WHUS76 KEKA 181710 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 910 AM PST FRI NOV 18 2016 PZZ450-455-190115- /O.CON.KEKA.SC.Y.0108.000000T0000Z-161119T0000Z/ /O.CON.KEKA.GL.W.0056.161119T0000Z-161119T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 910 AM PST FRI NOV 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM SATURDAY... * WAVES...MIXED SEAS BUILDING TO 7 TO 10 FT THIS AFTERNOON AND 14 TO 15 FT ON SATURDAY. EXPECT STEEP SOUTH WAVES MIXED WITH WESTERLY SWELLS. * WINDS...S WINDS INCREASING TO 20 TO 30 KT THIS AFTERNOON WITH GUSTS NEAR 40 KT. OCCASIONAL GUSTS TO 45 KT WITH THE FRONTAL PASSAGE TONIGHT. THE STRONGEST NEARSHORE WINDS WILL BE AROUND POINT SAINT GEORGE... CAPE MENDOCINO...AND POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ470-475-190115- /O.CON.KEKA.GL.W.0056.000000T0000Z-161119T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 910 AM PST FRI NOV 18 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM SATURDAY... * WAVES...MIXED SEAS BUILDING TO 11 TO 16 FT THIS AFTERNOON AND 15 TO 19 FT ON SATURDAY. EXPECT STEEP SOUTH WAVES MIXED WITH MULTIPLE WESTERLY SWELLS. * WINDS...S WINDS INCREASING TO 30 TO 40 KT THIS AFTERNOON. OCCASIONAL GUSTS NEAR 50 KT WILL BE POSSIBLE WITH THE FRONTAL PASSAGE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$
290 WHUS76 KEKA 182315 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 315 PM PST FRI NOV 18 2016 PZZ470-190715- /O.EXT.KEKA.GL.W.0056.000000T0000Z-161120T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 315 PM PST FRI NOV 18 2016 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT SATURDAY NIGHT... * WAVES...MIXED SEAS 12 TO 16 FT BUILDING TO 16 TO 19 FT ON SATURDAY. EXPECT STEEP SOUTH WAVES MIXED WITH MULTIPLE WESTERLY SWELLS. * WINDS...S 30 TO 40 KT. OCCASIONAL GUSTS TO 50 KT WILL BE POSSIBLE WITH THE FRONTAL PASSAGE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ450-455-190715- /O.CON.KEKA.SC.Y.0108.000000T0000Z-161119T0000Z/ /O.CON.KEKA.GL.W.0056.161119T0000Z-161119T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 315 PM PST FRI NOV 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM SATURDAY... * WAVES...MIXED SEAS 10 TO 12 FT TONIGHT BUILDING TO 13 TO 15 FT SATURDAY. EXPECT STEEP SOUTH WAVES MIXED WITH WESTERLY SWELLS. * WINDS...S 20 TO 30 KT WITH GUSTS TO 40 KT. OCCASIONAL GUSTS TO 45 KT WITH THE FRONTAL PASSAGE TONIGHT. THE STRONGEST NEARSHORE WINDS WILL BE AROUND POINT SAINT GEORGE... CAPE MENDOCINO...AND POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-190715- /O.CON.KEKA.GL.W.0056.000000T0000Z-161119T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 315 PM PST FRI NOV 18 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM SATURDAY... * WAVES...MIXED SEAS 10 TO 13 FT BUILDING TO 15 TO 17 FT ON SATURDAY. EXPECT STEEP SOUTH WAVES MIXED WITH MULTIPLE WESTERLY SWELLS. * WINDS...S WINDS 30 TO 40 KT TONIGHT. OCCASIONAL GUSTS TO 50 KT WILL BE POSSIBLE WITH THE FRONTAL PASSAGE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 3:58 PM PST, 4 hours 27 minutes earlier.
Area forecast discussion, Nov 17, 3:58 PM PST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
358 PM PST Thu Nov 17 2016
.SYNOPSIS...
A strong storm system will send a cold front across the area
tomorrow. Strong winds will develop ahead of this front for
locations above 1000 feet in elevation. Rain will also develop along
and behind the front, with snow developing across the higher
mountain elevations. A brief dry period is expected for the latter
half of Monday, before another system more wet weather for the
middle of next week.
&&
.DISCUSSION...
The proverbial calm before the storm sums up this pleasant Thursday
afternoon. A strong storm system, currently located about 1000 miles
to our northwest, will trek east towards Washington state, while
sending an associated cold front across the region Friday. Strong
southeast to southerly winds will develop ahead of this front, with
sustain winds of 30 to 40 mph, with gusts to 60 mph, developing by
late Friday afternoon for locations above 1000 feet. Winds will be
lighter for lower elevations, with generally 15 to 30 mph winds
expected. Temperatures will moderate ahead of this feature, as these
winds bring increasing warmth and moisture to the area.
As the front crosses the region, widespread light to moderate
rainfall will develop along and behind the front. This rainfall
should remain fairly widespread (albeit light) for the weekend,
before drier weather makes a brief return for the latter half of
Monday. Another strong and more potent system will cross the region
for the middle of next week, with widespread rainfall returning to
all of northwest California by Tuesday, persisting through the
middle of the week.
Some snow will develop this weekend across the Trinity Alps, Trinity
Horn, and Yolla Bolly mountains. Highway 3 near Scott Mountain will
receive some snowfall and we considered issuing a winter Weather
Advisory for this. We'll give it a few more model runs and defer to
the midnight shift on this possibility. /PD
&&
.AVIATION...
Generally VFR conditions will continue through the
forecast period. Mid and high clouds will be in and out tonight and
Friday. Clouds will begin to lower and thicken from the NW Friday
afternoon ahead of an approaching frontal system. Winds will
increase through the day on Friday with gusts over 30 kt at KCEC by
late afternoon. Rains should hold off until after 00Z along the
Redwood coast, but have included a VCSH at KCEC late in the
cycle. /SEC
&&
.MARINE...
W to NW swell will continue to gradually subside through
the evening hours. Wave heights continue to run about 2 ft above
model forecast values. As a result, extended the Small Craft
Advisory through midnight tonight. Have also upgraded the offshore
Gale Watch to a warning, effective from Friday morning through late
Friday night. Occasional wind gusts to near storm force are possible
Friday evening in the offshore waters N of Cape Mendocino with
accompanying short period wave increases. Winds are forecast to
subside a bit after midnight Friday night, then pick up a bit
Saturday afternoon. Winds will become light by Sunday night. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory from 4 PM Friday to 4 AM PST Saturday for CAZ102-
104>107-110.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
midnight PST tonight for PZZ450-455- 470-475.
Gale Warning from 8 AM Friday to 4 AM PST Saturday for PZZ470-
475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Nov 17, 3:34 PM PST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 334 PM PST THU NOV 17 2016 CAZ101-103-108-182345- COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHERN TRINITY- 334 PM PST THU NOV 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ102-104>107-110-182345- DEL NORTE INTERIOR-SOUTHWESTERN HUMBOLDT-NORTHERN HUMBOLDT INTERIOR- SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY- NORTHWESTERN MENDOCINO INTERIOR- 334 PM PST THU NOV 17 2016 ...WIND ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WIND ADVISORY IS CURRENTLY IN EFFECT. SUSTAINED SOUTHEAST TO SOUTH WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH...WILL DEVELOP FRIDAY AFTERNOON AND PERSIST THROUGH SATURDAY MORNING...FOR LOCATIONS ABOVE 1000 FEET IN ELEVATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ109-111>113-182345- MENDOCINO COAST-NORTHEASTERN MENDOCINO INTERIOR- SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR- 334 PM PST THU NOV 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 3:34 AM PST | Winter Weather Advisory | EKA | 28 hr |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.